MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK
Catalog Number 826820
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
1 of 3 complaints (same patient, same event, different products).Other mfg report numbers: 3006697299-2024-00102 3013886523-2024-00202.A facility reported a patient had a decompressive craniectomy and was rolled to relieve pressure areas.No disconnection of cables or monitor alarms.A short time after the monitor message was "sensor or extension cable failure".Medical staff was unable to resolve as screen would not change, and was unable to monitor icps.All trouble shooting carried out correctly, as the sales representative was there personally to troubleshoot.New monitor and cables connected which displayed the same screen.Sensor surgically removed from patient.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The cerelink monitor was returned for evaluation: dhr - the batch record was reviewed for any anomalies or ncs, during production, related to the finished device.None were identified related to this report.Failure analysis - we checked the device with our test icp cable, and the monitor is working properly.The battery is more than 3 years old so must be replaced.The shipping carton is missing and will be added.The battery has been replaced.The full functional test and safety test according to manufacturer's specification has been performed.Root cause - the problem indicated by the customer has been not confirmed.The device (b)(6) received without icp extension and without power supply.We checked the device with our test icp cable, and the monitor is working properly.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP MONITOR
Common Device Name
ICP MONITOR-CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19721991
Report Number3014334038-2024-00147
Device Sequence Number8190517
Product Code GWM
UDI-Device Identifier10381780533788
UDI-Public10381780533788
Combination Product (Y/N)N
PMA/510(K) Number
K183406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826820
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown